# SDR SIMA20220906001

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,485 hours, 35,947 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: 142093
- Part serial: 117
- Condition: Unserviceable
- Location: [0000]   [-]   [
- Part time: 35,106 hours, 30,184 cycles
- Component: Brake Control U
- Component part number: 142093
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADED EICAS MESSAGE. LITTLE TO NO BRAKING NO RIGHT HAD SIDE #3 BRAKE NO TEMP RISE-C/A-RAR BRAKE CONTROL UNIT IAW AMM 32-41-02 OPC GOOD, BRAKE SYSTEM AND #3 BRAKE TEMP INDICATION TEST GOOD IAW AMM 32-41-00
